# SDR USAA2012111400018

- Difficulty date: November 1, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 101,515 hours, 20,631 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148T2740
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK IN BS 1805.9 RIGHT BULKHEAD FORWARD OUTER CHORD AT BS 1805.9, WL 252.  REPAIRED BS 1805.9 RIGHT BULKHEAD FORWARD OUTER CHORD AT BS 1805.9, WL 252 IAW EA 130997.
